Almost sure limit theorems



Publications of  M.A. Lifshits (selection):


Almost sure limit theorem for martingales. In: Limit Theorems in Probability and Statistics, II. J. Bolyai Math. Society, Budapest, 2002, 367-390.


Lecture notes on almost sure limit theorems. Publications IRMA Lille, 2001, 54-VIII, 1-25.  

Full text

On the large deviation principle for the almost sure CLT (joint with E.S. Stankevich). Statist. Probab. Letters, 2001, 51, 263-267.

Abstract       Full text (English)

On the almost sure limit theorems (joint with I. A. Ibragimov). Theor. Probab. Appl., 1999, 44, 254-272.  

Abstract       Article in the journal      

Convergence of generalized moments in almost sure limit theorems (joint with I.A. Ibragimov). Statist. Probab. Letters, 1998, 40, 343-351.

Abstract     Full text (English)

Almost sure limit theorem  for sums  of  random vectors.  J. Math. Sci., 2002,109, 2166-2178 (in English).  Zapiski Seminarov POMI, 1998, 260, 189-201 (in Russian).

Abstract   Full text (Russian)     Full text (English)